Hi. I have been on Tramadol for about 6 weeks now. I take 7 per day of the 50mg. (350mg per day total) I take two during the daytime and then 5 of them at 6pm. I take the 5 at night because of my addictive nature, as well as the larger dose helps me sleep. I met with my Dr. to get off these horrible drug as I tried stopping a week ago CT and suffered horribly for a few days before losing my mind and falling back into the drug at the same dosage. It is a HORRIBLE detox and was unaware of that! The depression was crippling too! Anyway. I met with my Dr to get off the drug.
My question is to those of you who have experience with such an approach. What can I expect as far as WD's? I expect I will have some body aches and sleep issues but can anyone chime in on what they "feel" I might go through? My doctor said it will be very mild and a simple benadryl at night will help with sleep. He does not think I will will have any major issues whatsoever.
You definitely need to stop. I have an addictive nature as well, and I can tell you....it won't end until you give it up. The good thing is that it's only been 6 weeks. Follow the dr's plan, and I think you'll be okay. Keep posting on this board with questions and updates throughout your detox, and the people on here are very helpful and very good at answering questions. Working with a dr will help you too. Good luck.
Hi..I am very proud of you..Being honest with the Dr is a great big step in its self. Like WODgirl said you have the Dr to work with you and that is a big weight off your shoulder..I always see on here that a taper does make it a bit less tense on the w/ds..If you just keep checking your post we have alot of people who did the trams for many, many years..They can help you with what to expect.It should not be as bad with the taper..You just keep us updated..OK
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.